# SDR ASAA1058667

- Difficulty date: December 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 10,057 hours, 3,292 cycles
- Engine: Cfmint CFM567B27
- Engine time: 10,057 hours, 3,292 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472040 AGB/TGB CHIP DETECTORS INSPECTION FOUND ALUMINUM DEBRIS IN NR 1 ENGINE AGB/TGB CHIP DETECTOR.  NR 1 ENGINE AGB TGB CHIPS DETERMINED TO BE SILVER FLAKING NO MAGNETIC MATERIAL NOTED.  CHIPS ROUTED FOR LAB ANALYSIS.  ENGINE MAY CONTINUE IN SERVICE WITH A REDUCED MCD INSPECTION INTERVAL AT 50-75 HOURS RETURN TO NORMAL INSPECTION INTERVAL WHEN THE MCD IS FOUND TO BE CLEAN REF MM 79-00-00-200-804-F00.  AGB/TGB CHIP DETECTOR INSPECTED AND FOUND CLEAN, NO METAL.  PLT CLEARED.  RETURN TO NORMAL INSPECTION INTERVAL.
